# SDR GR4D20181112003

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 10,861 hours, 4,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: GSM844001012101
- Condition: Corroded
- Location: Fuselage
- Part time: 11,861 hours, 4,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA SEAT TRACKS AND HARDWARE UNDERNEATH, CORRODED BEYOND REPAIR. FWD CENTER, FWD OUTBD, AND AFT OUTBD TRACKS UNDERNEATH FORWARD FACING DOUBLE SEAT. REQUIRES REPLACEMENT.
